# SDR ASOA201706083181

- Difficulty date: June 8, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N14991
- Make and model: Emb EMB-145LR
- Aircraft serial: 145278
- Aircraft time: 40,297 hours, 30,733 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 14521699003
- Condition: Corroded
- Location: Floor Structure
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSELAGE 1 LEFT FORWARD GUSSET CORRODED.  THE GUSSET REPLACED.
